# SDR GTIA0000005

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Row 34
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING WIRES EXPOSED AT ROW 34.  COVERED FLOOR TRACK LIGHTING WIRES IAW MD80 MM 33-51-00.  (M)
